# SDR SWIA200718118

- Difficulty date: February 26, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 15,275 hours, 12,397 cycles
- Engine: Ge CF34*
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 601370157
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD MOUNT YOKE UPPER AND LOWER BEARINGS HAVE EVIDENCE OF PITTING CORROSION.  LOWER BEARING IS FROZEN, DISCOVERED AT C-CHECK INSPECTION.  REPLACED LEFT ENGINE FORWARD MOUNT YOKE P/N 601-37015-7.
